Analytic Properties of Quasiconformal Mappings Between Metric Spaces

Koskela, P.; Wildrick, K. (2012). Analytic Properties of Quasiconformal Mappings Between Metric Spaces. In: Dai, Xianzhe; Rong, Xiaochun (eds.) Metric and Differential Geometry. The Jeff Cheeger Anniversary Volume. Progress in Mathematics: Vol. 297 (pp. 163-174). Heidelberg: Springer Verlag 10.1007/978-3-0348-0257-4_6

Full text not available from this repository. (Request a copy)

Item Type:

Book Section (Book Chapter)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wildrick, Kevin Michael

Series:

Progress in Mathematics

Publisher:

Springer Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

04 May 2014 23:12

Publisher DOI:

10.1007/978-3-0348-0257-4_6

URI:

https://boris.unibe.ch/id/eprint/17011 (FactScience: 224727)

Actions (login required)

Edit item Edit item
Provide Feedback